Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
Chiluv

Please say it's not a OB

Recommended Posts

Chiluv

Started to notice some red pimples very close to the genital. I called my NP they said they won't put me on daily Valtrex because it doesn't occur 9 times out of the year. Now about five days from the time I recovered and finished the pills, I'm starting to feel a tingle :mad:Has anyone experience something like it? What's your thought on what my NP said?

Share this post


Link to post
Share on other sites
Chiluv

I'm going to scream, not literally

Say tomorrow I feel more like the same and I'm going in. I'll have doc see me not the NP she was a jerk. I'm going to make it clear, I tested positive, I need treatment like it or not I'm paying for the service and they can't deny me meds. [...can they do that?] It would be completely wrong for a doc. to do unethical, I'd say.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Advertisement

Try a Lysine supplement for cold sores

×